Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 93, NWS Lake Charles, LA

September 19, 20195 counties in Texas

NWS Lake Charles, LA issued this flash flood warning at Sep 19, 2019, 9:22 AM CDT for 5 counties in Texas. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2019, 9:22 AM CDT (14:22 UTC)
Expired
Sep 19, 2019, 9:15 PM CDT
In force
12 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 81 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 12:04 PM CDTFLASH FLOOD2 N Hamshire, TXONGOING RESCUES AND I-10 IS CLOSED AND FLOODED.
Sep 19, 12:07 PM CDTFLASH FLOOD6 Nnw Bridge City, TXHOME OWNER REPORTS SEVERAL HOMES FLOODED AND MANY RESCUES FROM FLOODING FROM COW BAYOU.
Sep 19, 12:30 PM CDTFLASH FLOODHamshire, TXCITIZEN WAS ELECTROCUTED AND DROWNED IN FLOOD WATERS AFTER ATTEMPTING TO RESCUE HIS HORSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 162 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

983 
WGUS54 KLCH 191422
FFWLCH
TXC199-241-245-351-361-191815-
/O.NEW.KLCH.FF.W.0093.190919T1422Z-190919T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
922 AM CDT Thu Sep 19 2019

...FLASH FLOOD EMERGENCY FOR SOUTHERN HARDIN, JEFFERSON, EXTREME 
SOUTHERN JASPER AND SOUTHERN NEWTON COUNTIES...

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Jefferson County in southeastern Texas...
  Southwestern Newton County in southeastern Texas...
  Southern Hardin County in southeastern Texas...
  Orange County in southeastern Texas...
  Southeastern Jasper County in southeastern Texas...

* Until 115 PM CDT.

* At 914 AM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain continues falling across the warned area. Ten to 30 
  inches of rain have fallen overnight and this morning. Flash 
  flooding is already occurring with numerous road closures and 
  water rescues ongoing.

  THIS IS A FLASH FLOOD EMERGENCY FOR SOUTHERN HARDIN, JEFFERSON, 
EXTREME SOUTHERN JASPER AND SOUTHERN NEWTON COUNTIES and is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! If you are 
caught outside and need assistance, please call 911. If you cannot 
get through 911, call Beaumont Police Department at 409-832-1234, or 
Jefferson County Sheriff Office at 409-835-8411.


* Some locations that will experience flooding include...
  Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches,
  Lumberton, Vidor, Bridge City, Silsbee, West Orange, Sour Lake,
  Nome, Deweyville, Evadale, Central Gardens, Call, Hamshire,
  Mauriceville and Buna.

Additional rainfall amounts of two to six inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

&&

LAT...LON 3026 9443 3039 9401 3070 9385 3071 9373
      3067 9364 3058 9373 3044 9370 3034 9376
      3029 9371 3014 9369 2998 9383 2999 9386
      2998 9385 2976 9402 2970 9435 2989 9436
      2989 9444 3011 9445 3011 9460 3026 9465

$$
2 follow-up statements
726 
WGUS54 KLCH 191810
FFWLCH
TXC199-241-245-351-361-192015-
/O.EXT.KLCH.FF.W.0093.000000T0000Z-190919T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
110 PM CDT Thu Sep 19 2019

...FLASH FLOOD EMERGENCY FOR SOUTHERN HARDIN, JEFFERSON, SOUTHERN 
JASPER AND SOUTHERN NEWTON COUNTIES...

The National Weather Service in Lake Charles has extended the

* Flash Flood Warning for...
  Jefferson County in southeastern Texas...
  Southwestern Newton County in southeastern Texas...
  Southern Hardin County in southeastern Texas...
  Orange County in southeastern Texas...
  Southeastern Jasper County in southeastern Texas...

* Until 315 PM CDT.

* At 102 PM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain falling across the warned area. Rainfall amounts have 
  been 2 to 6 inches in general with areas of 9 inches have fallen 
  in the past 6 hours with 20 to 30 inches with locally 35 inches of 
  rain in the past 24 hours. Flash flooding is already occurring 
  with numerous roads closed and ongoing rescues. If you are in a 
  safe location please shelter in place! If you are told to evacuate 
  please do so immediately.

  THIS IS A FLASH FLOOD EMERGENCY FOR SOUTHERN HARDIN, JEFFERSON, 
EXTREME SOUTHERN JASPER AND SOUTHERN NEWTON COUNTIES. This is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

* Some locations that will experience flooding include...
  Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches,
  Lumberton, Vidor, Bridge City, Silsbee, West Orange, Sour Lake,
  Nome, Deweyville, Evadale, Central Gardens, Call, Hamshire,
  Mauriceville and Buna.

Additional rainfall amounts of 2 to 6 inches with locally higher 
amounts are possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

&&

LAT...LON 3026 9443 3039 9401 3070 9385 3071 9373
      3067 9364 3058 9373 3044 9370 3034 9376
      3029 9371 3014 9369 2998 9383 2999 9386
      2998 9385 2976 9402 2970 9435 2989 9436
      2989 9444 3011 9445 3011 9460 3026 9465

$$
031 
WGUS54 KLCH 192006
FFWLCH
TXC199-241-245-351-361-200215-
/O.EXT.KLCH.FF.W.0093.000000T0000Z-190920T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
306 PM CDT Thu Sep 19 2019

...FLASH FLOOD EMERGENCY FOR SOUTHERN HARDIN, JEFFERSON, EXTREME 
SOUTHERN JASPER AND SOUTHERN NEWTON COUNTIES...

The National Weather Service in Lake Charles has extended the

* Flash Flood Warning for...
  Jefferson County in southeastern Texas...
  Southwestern Newton County in southeastern Texas...
  Southern Hardin County in southeastern Texas...
  Orange County in southeastern Texas...
  Southeastern Jasper County in southeastern Texas...

* Until 915 PM CDT Thursday.

* At 300 PM CDT, Doppler radar and automated rain gauges indicated 
  heavy rains have decreased across the warned area. While the 
  rainfall is diminishing, Flash flooding is already occurring with 
  numerous roads closed across the area, ongoing water rescues and 
  evacuations. If you are in a safe location please shelter in 
  place! If you are told to evacuate please do so immediately.

  THIS IS A FLASH FLOOD EMERGENCY FOR SOUTHERN HARDIN, JEFFERSON, 
EXTREME SOUTHERN JASPER AND SOUTHERN NEWTON COUNTIES. This is a 
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

* Some locations that will experience flooding include...
  Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches,
  Lumberton, Vidor, Bridge City, Silsbee, West Orange, Sour Lake,
  Nome, Deweyville, Evadale, Central Gardens, Call, Hamshire,
  Mauriceville and Buna.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

&&

LAT...LON 3026 9443 3039 9401 3070 9385 3071 9373
      3067 9364 3058 9373 3044 9370 3034 9376
      3029 9371 3014 9369 2998 9383 2999 9386
      2998 9385 2976 9402 2970 9435 2989 9436
      2989 9444 3011 9445 3011 9460 3026 9465

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 6:48 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Sep 19, 6:48 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
648 AM CDT Thu Sep 19 2019

.DISCUSSION...
19/12Z TAF Issuance.

&&

.AVIATION...
A broad swath of tstms arcs acrs SE TX, with a persistent band of
+RA. This activity will continue to impact BPT through much of
the morning, with IFR/LIFR cigs/vsbys in periods of +RA, as well
as frequent ltg and gusty winds. Conditions should gradually
improve through the aftn, although periods of rainfall will still
be expected. Further east, periods of light to modt rain are
expected at LCH, with ocnl lower cigs/vsbys, while intmtnt -SHRA
are possible at AEX/LFT/ARA. Rain chcs will gradually diminish
through the evening as moisture associated with TD Imelda lifts
northward.

24

&&

.PREV DISCUSSION... /issued 456 AM CDT Thu Sep 19 2019/

..Life Threatening Flash Flooding Occurring in Lower Southeast
Texas...

SYNOPSIS...
Bullet Points...

Persistent intense rain band with rainfall rates of at or above
2-3 inches per hour over portions of lower southeast Texas will
continue through at-least the mid morning before it begins to
weaken and shift somewhat to the north. Additional Rainfall
amounts for southeast Texas of 5 to 10 inches with isolated higher
amounts.

So far a swath of rainfall totals of 10 to 20 inches with
isolated amounts nearing 29 inches across portions of southeast
Texas. Any additional rainfall will cause significant and life
threatening flash flooding.

Heavy rainbands will begin to enter extreme southwest Louisiana
later this morning. Additional rainfall totals of 2 to 6 inches
with isolated higher amounts for this area.

Flash Flood Watch through 7 pm local for all of southeast Texas
and far west and southwest Louisiana.

A High Risk of Flash Flooding today for southeast Texas and a
Moderate Risk of Flash Flooding for southwest Louisiana.

Rua

DISCUSSION...
Imelda is showing why we should never take just a "minimal"
tropical storm or tropical depression lightly as slow moving
tropical systems with copious amounts of tropical moisture can
cause significant and life threatening impacts.

All the ingredients are still there for excessive rainfall to
occur in portions of southeast Texas and far southwest Louisiana.
Precipitable water values are analyzed between 2.3 and 2.5 inches
which are near or exceeding daily climo maxes. Meanwhile, good
inflow at 85H-70H around 30 knots with uni-directional winds
allowing for efficient precipitation producers and training.

Latest reliable hi-res cams continue to show persistent intense
rain bands over the southeast Texas area through at-least mid-
morning then a slow broadening and lifting of bands to the north.
At the same time we will have to watch any expansion of these
bands to the east into southwest Louisiana.

At this point, the center of Imelda is expected to move further
north today. Question is how the feeder bands with intense
rainfall set up tonight. It looks like this may a bit further to
the north, so did not extend the Flash Flood Watch past 7 pm.
However, day shift will have to take a close look at this.

High pressure at the surface and aloft begin to build over during
the weekend into early next week with a reduction in rain chances,
and still hot daytime temperatures despite the beginning of
"Fall."

Rua

MARINE...
Inflow into convergence boundary along the coast will allow for
elevated winds and seas for the southeast Texas coast through the
morning hours and will have small craft exercise caution for that
area. As the low with tropical depression Imelda moves further
north into northeast Texas, the gradient will relax somewhat.

Over the weekend, high pressure will ridge in from the east and
provide modest easterly winds and seas.

Rua

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  82  71  86  69 /  80  50  50  10
LCH  82  75  86  74 /  80  30  50  10
LFT  84  74  87  72 /  60  30  50  10
BPT  81  77  85  76 /  90  50  50  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this evening for LAZ027-030-041-073-
     074.

TX...Flash Flood Watch through this evening for TXZ180-201-215-216-
     259>262.

GM...Small Craft Exercise Caution until 10 AM CDT this morning for
     GMZ450-470.

&&

AVIATION...24
Hazardous weather outlook, Sep 19, 4:25 AM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
425 AM CDT Thu Sep 19 2019

LAZ027-030-041-073-074-TXZ180-201-215-216-259>262-201100-
Vernon-Beauregard-Calcasieu-West Cameron-East Cameron-Tyler-Hardin-
Jefferson-Orange-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
425 AM CDT Thu Sep 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southwest Louisiana, west
central Louisiana and southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms with the possibility of gusty winds, locally
heavy downpours, and occasional cloud to ground lighting on Friday
into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ028-029-031>033-042>045-052>055-201100-
Rapides-Avoyelles-Allen-Evangeline-St. Landry-Jefferson Davis-Acadia-
Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-
425 AM CDT Thu Sep 19 2019

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana and southwest Louisiana.

.DAY ONE...Today and tonight.

Scattered thunderstorms with locally gusty winds and locally heavy
downpours along with occasional cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms with locally gusty winds and locally heavy
downpours along with occasional cloud to ground lightning on Friday
and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-201100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
425 AM CDT Thu Sep 19 2019

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...Today and tonight.

Some thunderstorms that will produce locally higher winds and seas
along with occasional cloud to water lightning for locations near the
coast of southeast Texas and southwest Louisiana.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 19, 3:34 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
334 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      VIDOR                   30.13N 94.00W
09/19/2019                   ORANGE             TX   PUBLIC

            PUBLIC REPORTS SEVERAL HOMES FLOODED AND WATER RESCUES
            TAKING PLACE IN THE CITY OF VIDOR.

&&

24
Local storm report, Sep 19, 3:52 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
352 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HEAVY RAIN       3 ENE HAMSHIRE          29.88N 94.26W
09/19/2019  M28.11 INCH      JEFFERSON          TX   MESONET

            A JEFFERSON COUNTY DD6 ALERT GAGE AS OF 3 AM CDT IS
            REPORTING A STORM TOTAL RAINFALL OF 28.11 INCHES WITH
            17.24 INCHES IN THE LAST 6 HOURS.

&&

JRUA
Local storm report, Sep 19, 6:18 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
618 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HEAVY RAIN       4 NNE HAMSHIRE          29.91N 94.29W
09/19/2019  M33.58 INCH      JEFFERSON          TX   MESONET

            A JEFFERSON COUNTY DD6 ALERT GAGE AT HIGHWAY 124 AND
            NORTH FORK TAYLORS BAYOU AS OF 610 AM IS REPORTING A
            STORM TOTAL RAINFALL OF 33.58 INCHES WITH 25.75 INCHES IN
            THE LAST 12 HOURS.

&&

JRUA
Local storm report, Sep 19, 7:23 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLASH FLOOD      FANNETT                 29.93N 94.25W
09/19/2019                   JEFFERSON          TX   DEPT OF HIGHWAYS

            TXDOT REPORTS BOTH DIRECTIONS OF I-10 CLOSED NEAR
            FANNETT.

&&

MOGGED
Special weather statement, Sep 19, 9:02 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
902 AM CDT Thu Sep 19 2019

TXZ215-191430-
Jefferson TX-
902 AM CDT Thu Sep 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
930 AM CDT...

At 902 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Belle to near Port Neches. Movement was
northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Port Arthur, Nederland, Groves, Port Neches, Hamshire, Central
Gardens, La Belle, Port Acres, Southeast Texas Regional Airport,
Fannett and Winnie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3003 9404 2997 9386 2971 9404 2966 9435
      2987 9436
TIME...MOT...LOC 1402Z 231DEG 39KT 2981 9413 3005 9395

Tingler

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:12 PM CDTFlash Flood WarningLCHJefferson108 min
Sep 18, 8:44 PM CDTFlash Flood WarningLCHHardin, Jasper2 hr
Sep 18, 8:49 PM CDTRiver Flood WarningLCHJefferson, Orange21 days
Sep 18, 8:54 PM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Orange111 min
Sep 18, 9:33 PM CDTSpecial Weather StatementLCHJefferson42 min
Sep 18, 10:05 PM CDTFlash Flood WarningLCHJefferson, Orange115 min
Sep 18, 10:20 PM CDTFlash Flood WarningLCHHardin, Jefferson115 min
Sep 18, 10:30 PM CDTSpecial Weather StatementLCHJefferson45 min
Sep 18, 10:46 PM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange119 min
Sep 18, 10:56 PM CDTTornado WarningLCHJefferson49 min
Sep 18, 11:42 PM CDTFlash Flood WarningLCHJefferson, Orange2 hr
Sep 18, 11:47 PM CDTTornado WarningLCHJefferson43 min
Sep 19, 12:36 AM CDTFlash Flood Warning EmergencyLCHJefferson, Orange114 min
Sep 19, 12:51 AM CDTFlash Flood Warning EmergencyLCHJefferson114 min
Sep 19, 1:10 AM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange3 hr
Sep 19, 1:22 AM CDTTornado WarningLCHJefferson23 min
Sep 19, 1:47 AM CDTFlash Flood WarningLCHJefferson, Orange2 hr
Sep 19, 2:30 AM CDTFlash Flood Warning EmergencyLCHJefferson, Orange4 hr
Sep 19, 3:40 AM CDTTornado WarningLCHOrange20 min
Sep 19, 4:16 AM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange3 hr
Sep 19, 6:32 AM CDTFlash Flood Warning EmergencyLCHJefferson, Orange3 hr
Sep 19, 7:11 AM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange2 hr
Sep 19, 7:35 AM CDTRiver Flood WarningLCHNewton, Orange4 days
Sep 19, 8:18 AM CDTSevere Thunderstorm WarningLCHJefferson42 min
Sep 19, 8:21 AM CDTRiver Flood WarningLCHHardin, Jasper7 hr
Sep 19, 9:02 AM CDTSpecial Weather StatementLCHJefferson28 min
Sep 19, 9:31 AM CDTSpecial Weather StatementLCHJefferson, Orange44 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.